# SDR FDEA202208051897

- Difficulty date: August 5, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N85162
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BELOW MAIN CABIN FLOOR SUPPORT STRUCTURE, WEB STA 1440 TO 1460 RBL 65,   UPPER SURFACE IS CORRODED REMOVED AND REPLACED CORRODED WEB IAW BAC DWG 146N8521 REV H AND EA# F-5310-  T0369700: FUSELAGE - MAINFRAME - FLOOR SUPPORT STRUCTURE - WEB - RBL 65, STA 1440 -   1460, SURFACE FINISH SUBSTITUTION
